| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/21/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: item# 00235905036; lot# 62910256; 3.5 mm cannulated locking screw 50 mm length.Item# 00235902835; lot# 64264551; 3.5 mm locking screw 28 mm length.Item# 00235904536; lot# 64494587; 3.5 mm cannulated locking screw 45 mm length.Item# 00235903835; lot# 64180778; 3.5 mm locking screw 38 mm length.Item# 00235904536; lot# 64793583; 3.5 mm cannulated locking screw 45 mm length.Item# 00235903035; lot# 64661162; 3.5 mm locking screw 30 mm length report source: foreign: event occurred in (b)(6).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2021-00226, 0001822565-2021-00227, 0001822565-2021-00228, 0001822565-2021-00229, 0001822565-2021-00230, 0001822565-2021-00231.
Event or Problem Description
It was reported that the patient underwent an initial surgery and had a proximal humeral plate implanted and had postoperative pain.Subsequently, patient was revised because all the locking screws loosened and backed out and one cannulated screw was fractured.Attempts have been made and additional information on the reported event is unavailable.No additional patient consequences were reported.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The proximal lateral humeral plate failed the dimensional analysis.The plate is heavily scratched.The plate thickness was measured and found to be conforming to print specifications.The hole non-conformance is attributed to the hole damage, however, it remains unknown when that occurred as it could have been happened during insertion of the screws, in-vivo, during the screw backing out, or the explanting process.Review of the device history records identified no deviations or anomalies during manufacturing.Radiographs and interoperative photos were provided, however, the image quality was too poor to provided sufficient analysis for investigation.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional information reported.